# SDR FDKA200712398

- Difficulty date: December 12, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 15,986 hours, 15,150 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6003 RIC (0517 PHX LCL) - SMOKE IN CABIN, APU ON, PACK 2 ON, ENGINES OFF.  MX INSPECTED NR 2 PACK AREA, NO DEFECTS FOUND.
